Have another potassium check in 3 weeks. On meds for diastolic heart failure. Also have mild stage 3 CKD . Placed on meds due to moderate dyspnea. Have underlying anxiety disorder that does not help things.
Taking spironolactone plus losarten. Checked potassium one week later, increased to 4.6 from 4.2--?
- 27 Jun 2016 by Doc larry
- 27 June 2016
- heart failure, anxiety, losartan, spironolactone, congestive heart failure, hypertension, chronic kidney disease, heart, potassium, disorder, dyspnea
I think the question you have is why has your potassium level gone up. Spironolactone is the generic form of Aldactone and it allows the body to use you potassium sparingly. So it does two things, it is a potassium sparing drug as well as a diuretic for the excess fluid.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2011 • 4 answers
Updated 5 Jul 2017 • 4 answers
Updated 14 Nov 2013 • 2 answers
Congestive Heart Failure - My doctor has me om several different meds, some related, Why would I be?
Updated 29 Jul 2016 • 4 answers
Posted 3 Feb 2019 • 0 answers